Alert archive / Hawaii / Winter Storm Warnings in 2011

Winter Storm Warning 4, NWS Honolulu, HI

April 6, 2011Hawaii County, Hawaii

NWS Honolulu, HI issued this winter storm warning at Apr 6, 2011, 3:54 PM HST for Hawaii County, Hawaii. It was in force for 60 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2011, 3:54 PM HST (01:54 UTC)
Expired
Apr 9, 2011, 3:35 AM HST
In force
60 hr
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The radar

The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 1.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2011-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2011-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

395 
WWHW40 PHFO 070154
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
354 PM HST WED APR 6 2011

...WINTER WEATHER OVER THE BIG ISLAND SUMMITS...

.A VERY COLD LOW IN THE MIDDLE ATMOSPHERE PASSING WEST OF THE
STATE WILL PRODUCE PERIODS OF HEAVY SNOW ACROSS THE SUMMITS OF
THE BIG ISLAND.

HIZ028-071400-
/O.UPG.PHFO.WW.Y.0007.000000T0000Z-110408T1600Z/
/O.NEW.PHFO.WS.W.0004.110407T0154Z-110408T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
354 PM HST WED APR 6 2011

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM HST FRIDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER
STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM HST
FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT.

PERIODS OF HEAVY SNOW ARE EXPECTED OVER THE BIG ISLAND SUMMITS
THROUGH AT LEAST THURSDAY AFTERNOON...PRODUCING SNOW ACCUMULATION
IN EXCESS OF 6 INCHES ABOVE 10000 FEET. THE HEAVIEST SNOWFALL IS
EXPECTED DURING THE DAY ON THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
WROE
5 follow-up statements
209 
WWHW40 PHFO 071331
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST THU APR 7 2011

...WINTER WEATHER OVER THE BIG ISLAND SUMMITS...

.PERIODS OF HEAVY SNOW WILL CONTINUE TODAY OVER THE SUMMITS AS A
VERY COLD LOW IN THE MIDDLE ATMOSPHERE REMAINS NEAR THE STATE.

HIZ028-080245-
/O.CON.PHFO.WS.W.0004.000000T0000Z-110408T1600Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
331 AM HST THU APR 7 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY. 

PERIODS OF HEAVY SNOW ARE EXPECTED OVER THE BIG ISLAND SUMMITS
THROUGH AT LEAST THIS AFTERNOON...PRODUCING SNOW ACCUMULATION IN
EXCESS OF 6 INCHES ABOVE 10000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
246 
WWHW40 PHFO 080148
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 PM HST THU APR 7 2011

...PERIODS OF SNOW OVER THE BIG ISLAND SUMMITS TONIGHT...

.PERIODS OF HEAVY SNOW ARE LIKELY TONIGHT AS A BAND OF MOISTURE
ASSOCIATED WITH AN UPPER LEVEL LOW IS DRAWN OVER THE BIG ISLAND.
THE UPPER LEVEL LOW AND THE BAND OF MOISTURE ARE EXPECTED TO
WEAKEN AND MOVE OFF TO THE WEST BY FRIDAY MORNING.

HIZ028-081400-
/O.CON.PHFO.WS.W.0004.000000T0000Z-110408T1600Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
348 PM HST THU APR 7 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY...

PERIODS OF HEAVY SNOW ARE EXPECTED OVER THE BIG ISLAND SUMMITS
TONIGHT...PRODUCING ADDITIONAL SNOW ACCUMULATION THAT MAY EXCEED 6
INCHES ABOVE 12000 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$
WROE
349 
WWHW40 PHFO 081347
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
347 AM HST FRI APR 8 2011

...WINTRY WEATHER WILL CONTINUE OVER BIG ISLAND SUMMITS TODAY...

.A LOW PRESSURE SYSTEM IN THE MID AND UPPER ATMOSPHERE WILL
CONTINUE TO BRING COLD AND MOIST CONDITIONS TO THE BIG ISLAND
SUMMITS TODAY. THE LOW WILL BRING PERIODS OF SNOW...AS WELL AS 
FREEZING FOG AND ICING...TO THE UPPER ELEVATIONS OF THE BIG
ISLAND...WITH SIGNIFICANT ICING ABOVE TEN THOUSAND FEET. AS THE
LOW MOVES WEST AWAY FROM THE ISLANDS LATER TODAY...THE THREAT OF
WINTER WEATHER WILL DIMINISH.

HIZ028-090300-
/O.EXT.PHFO.WS.W.0004.000000T0000Z-110409T0400Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
347 AM HST FRI APR 8 2011

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 PM HST THIS
EVENING...

FREEZING FOG AND ICING WILL BE THE PRIMARY HAZARDS ALONG SUMMIT
ROADWAYS...ESPECIALLY THIS MORNING...BUT PERIODS OF SNOW ARE ALSO 
EXPECTED...WITH ADDITIONAL SNOW AMOUNTS OF 1 TO 2 INCHES POSSIBLE
TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

BIRCHARD
828 
WWHW40 PHFO 090151
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
351 PM HST FRI APR 8 2011

...WINTRY WEATHER WILL CONTINUE OVER BIG ISLAND SUMMITS TONIGHT...

.A LOW PRESSURE SYSTEM IN THE MID AND UPPER ATMOSPHERE WILL
CONTINUE TO BRING COLD AND MOIST CONDITIONS TO THE BIG ISLAND
SUMMITS TONIGHT. THE LOW WILL BRING PERIODS OF FREEZING FOG AND
ICING TO THE UPPER ELEVATIONS OF THE BIG ISLAND ABOVE 12000 
FEET...ALONG WITH ISOLATED SNOW SHOWERS. AS THE LOW CONTINUES TO
MOVE OFF TO THE WEST AND WEAKEN...THE THREAT OF WINTER WEATHER WILL
DIMINISH.

HIZ028-091500-
/O.EXT.PHFO.WS.W.0004.000000T0000Z-110409T1600Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
351 PM HST FRI APR 8 2011

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM HST SATURDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 AM HST
SATURDAY. 

ADDITIONAL FREEZING FOG AND ICING ARE EXPECTED TO MAKE FOR
HAZARDOUS WINTER WEATHER ABOVE 12000 FEET OVER THE SUMMITS OF
MAUNA KEA AND MAUNA LOA TONIGHT. ANOTHER INCH OR TWO OF SNOW IS
ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

HARRISON
010 
WWHW40 PHFO 091335
WSWHFO

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
335 AM HST SAT APR 9 2011

...WINTRY WEATHER ON THE SUMMITS OF MAUNA LOA AND MAUNA KEA...

.MOISTURE ROTATING AROUND A LOW ALOFT WILL BRING FREEZING FOG TO
THE BIG ISLAND SUMMITS THROUGH THIS MORNING.

HIZ028-092200-
/O.CAN.PHFO.WS.W.0004.000000T0000Z-110409T1600Z/
/O.NEW.PHFO.WW.Y.0008.110409T1335Z-110409T2200Z/
BIG ISLAND SUMMITS-
INCLUDING...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
335 AM HST SAT APR 9 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON HST TODAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WINTER
WEATHER ADVISORY FOR FREEZING FOG AND ICING...WHICH IS IN EFFECT
UNTIL NOON HST TODAY. THE WINTER STORM WARNING HAS BEEN
CANCELLED. 

ADDITIONAL FREEZING FOG AND ICING ARE EXPECTED TO MAKE FOR
HAZARDOUS WINTER WEATHER ABOVE 12500 FEET OVER THE SUMMITS OF
MAUNA KEA AND MAUNA LOA THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID TRAVEL TO THE SUMMITS UNTIL CONDITIONS IMPROVE.

&&

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this winter storm warning went out at Apr 6, 10:00 AM HST, 5 hours 54 minutes earlier.

Area forecast discussion, Apr 6, 10:00 AM HST, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
1000 AM HST WED APR 6 2011

.SYNOPSIS...
AN UPPER LOW WILL MOVE JUST SOUTH OF THE MAIN HAWAIIAN ISLANDS BY
EARLY THURSDAY. THE ATMOSPHERE IS ALREADY UNSTABLE AND INCREASING
MOISTURE WILL CIRCULATE UP FROM THE SOUTH. SHOWERS AND THUNDERSTORMS
ARE EXPECTED THROUGH THURSDAY. SOME AREAS MAY EXPERIENCE HEAVY
PRECIPITATION. MOISTURE WILL LINGER OVER THE ISLANDS INTO THE
WEEKEND BUT SHOWERS WILL NOT BE AS HEAVY BY THEN. WINDS WILL BECOME
SOUTHEASTERLY THURSDAY. TRADES WILL RETURN BRIEFLY SUNDAY WHEN THE
UPPER LOW SHIFTS WESTWARD BUT WINDS WILL AGAIN BE SOUTHEASTERLY FOR
THE FIRST PART OF NEXT WEEK WHEN ANOTHER LOW DEVELOPS TO THE
NORTHWEST.

&&

.DISCUSSION...
AN UPPER LOW PRESENTLY 400 MILES NORTHWEST OF KAUAI HAS AN
ASSOCIATED TROUGH EXTENDING TO ABOUT 250 MILES SOUTH OF THE ISLANDS.
BY EARLY THURSDAY THE LOW WILL HAVE CONSOLIDATED SOUTHWEST OF KAUAI.
SATELLITE IMAGERY SHOWS ACTIVE CONVECTION EMBEDDED IN A BROAD AREA
OF CLOUDS SOUTH AND SOUTHEAST OF THE ISLANDS. SATELLITE ESTIMATES
INDICATE  DEEP MOISTURE OVER THIS AREA. COMPUTER MODELS SEEM IN GOOD
AGREEMENT ON HANDLING THIS FEATURE OVER THE NEXT FEW DAYS.

HIGHER LEVEL CLOUDS AREA MOVING OVER THE ISLANDS AND WILL PERSIST
FOR SEVERAL MORE DAYS. THIS MAY ACT TO INHIBIT SURFACE HEATING OVER
THE ISLANDS THAT WOULD OTHERWISE PRODUCE STRONGER CONVECTIVE SHOWERS
OR THUNDERSTORMS.

AREAS OF HEAVY PRECIPITATION ARE OF MOST CONCERN OVER THE NEXT FEW
DAYS. INCREASING MOISTURE IS MODELED TO CIRCULATE AROUND THE LOW
ONTO THE MAIN HAWAIIAN ISLANDS THURSDAY AND CONTINUE INTO FRIDAY.
THE ATMOSPHERE IS QUITE UNSTABLE...TEMPERATURES NEAR 20 THOUSAND
FEET ARE NEAR MINUS 18 DEGREES CENTIGRADE. LATE THIS MORNING THE
WEATHER RADAR SHOWED ONLY ISOLATED MODERATE TO HEAVY SHOWERS OVER
THE ISLANDS BUT A FEW THUNDERSHOWERS WERE REPORTED EARLIER AND HEAVY
SHOWERS OCCURRED OVER THE KOOLAU MOUNTAINS OF OAHU. BEFORE DAWN THIS
MORNING THERE WERE ALSO VERY STRONG CONVECTIVE SHOWERS OVER OCEAN
AREAS WITHIN RANGE OF THE RADAR.

SCATTERED HEAVY SHOWERS AND THUNDERSTORMS COULD FORM MOST ANYWHERE
OVER THE ISLANDS TODAY. DUE TO THE INCREASE IN DEEPER MOISTURE
TONIGHT AND THURSDAY PRECIPITATION MAY BY EARLY THURSDAY ASSUME THE
CHARACTER OF CLOUDY RAINY WEATHER ALTHOUGH WITH A CONTINUING
POTENTIAL FOR HEAVY SHOWERS OR THUNDERSTORMS.

A WINTER WEATHER ADVISORY THE SUMMITS OF THE BIG ISLAND IS IN EFFECT
AND THE POSSIBILITY EXISTS OF UPGRADING TO A WINTER WEATHER WARNING
IF IT APPEARS THERE IS A GREATER CHANCE OF SIGNIFICANT SNOWFALL.
SOUTHEAST WINDS OVER THE SUMMITS OF THE BIG ISLAND WILL INCREASE
THURSDAY...PERHAPS TO THE 30 MPH THRESHOLD THAT WOULD REQUIRE A WIND
ADVISORY.

A BROAD SURFACE TROUGH WILL FORM JUST WEST OF KAUAI TONIGHT AND
SHIFT TOWARD OAHU THURSDAY. WINDS WILL BECOME MODERATE SOUTHEASTERLY
THURSDAY. TRADES APPEAR BRIEFLY FOR SUNDAY AFTER THE UPPER LOW MOVES
WEST AND WEAKENS BUT ANOTHER TROUGH WILL APPROACH FROM THE NORTHWEST
DURING THE FIRST PART OF THE WEEK CAUSING SURFACE WINDS TO AGAIN
BLOW FROM THE SOUTHEAST.

&&

.PREV FORECAST 4 AM...
WITH WINDS PRETTY LIGHT THROUGH MOST OF THE ATMOSPHERE DURING THIS
TIME...IT IS UNLIKELY THAT THE RESULTING THUNDERSTORMS WILL PRODUCE
DAMAGING WINDS AT THE SURFACE. HOWEVER...RAINFALL HEAVY ENOUGH TO
CAUSE LOCALIZED FLOODING CERTAINLY WILL BE POSSIBLE. AT HIGHER
ELEVATIONS...PRECIPITATION LIKELY WILL FALL AS SNOW OR ICE
PELLETS...AND HAIL COULD EVEN REACH SEA LEVEL IN STRONGER STORMS.

THIS CONVECTIVE PRECIPITATION ALSO WILL BE QUITE SPOTTY...WITH GREAT
DIFFERENCES IN ACCUMULATION ACROSS SMALL DISTANCES. HOWEVER...GIVEN
THE COMBINATION OF MOISTURE FROM THE SURFACE TROUGH AND ADVECTED UP
FROM THE DEEP TROPICS BY SOUTHEASTERLY FLOW...IT IS FAIR TO SAY THAT
MID-WEEK LOOKS PRETTY WET FOR MOST AREAS.

WHAT COURSE THE WEATHER TAKES FROM FRIDAY INTO THE WEEKEND IS LESS
CERTAIN...MAINLY BECAUSE THE MOTION OF CUT-OFF LOWS CAN BE
NOTORIOUSLY DIFFICULT TO PREDICT...BUT IF THIS FEATURE DOES LINGER
SOUTHWEST OF THE STATE AS MOST SOLUTIONS EXPECT...THEN STRATUS RAIN
PROBABLY WILL REPLACE THE CONVECTION GRADUALLY ACROSS THE
ARCHIPELAGO.

THE SURFACE TROUGH TO THE WEST MAY TEMPORARILY TIGHTEN THE PRESSURE
GRADIENT ENOUGH LOCALLY TO BOOST WIND SPEEDS OVER THE NORTHEAST
COASTAL WATERS FROM FRIDAY INTO SATURDAY...AND THE CURRENT FORECAST
REFLECTS THIS POSSIBILITY. HOWEVER...A SLIGHT DIFFERENCE IN THE
TRACK OF THE LOW COULD EASILY THROW THIS PART OF THE FORECAST OFF.

EVENTUALLY...THE WINDS WILL ASSUME MORE TYPICAL SPEEDS AND AN
EASTERLY TO NORTHEASTERLY ORIENTATION...THE BETTER TO CARRY AWAY TO
THE WEST MOST OF THE CONVERGED MOISTURE. RECENT RUNS PREDICT THIS
CHANGE OCCURRING NO EARLIER THAN MONDAY OR TUESDAY...OR PERHAPS
LATER IF AN APPROACHING FRONT TURNS THE FLOW SOUTHEASTERLY AGAIN
AROUND NEXT TUESDAY.

&&

.MARINE...
THE LINGERING NORTH SWELL HAS NECESSITATED THE EXTENSION OF THE HIGH
SURF FOR NORTH AND EAST SHORES OF THE WESTERN ISLANDS THROUGH THIS
AFTERNOON. SMALL CRAFT ADVISORIES FOR SEAS AT OR ABOVE 10 FEET FOR
THIS WESTERN AREA HAS ALSO BEEN EXTENDED THROUGH THIS AFTERNOON.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE THURSDAY NIGHT FOR ALL HAWAIIAN
ISLANDS.

HIGH SURF ADVISORY UNTIL 6 PM HST TODAY FOR NORTH-FACING AND
EAST-FACING SHORES OF KAUAI AND OAHU...AND FOR NORTH-FACING SHORES
OF NIIHAU.

WINTER WEATHER ADVISORY UNTIL 6 AM HST FRIDAY FOR BIG ISLAND
SUMMITS.

SMALL CRAFT ADVISORY UNTIL 6 PM HST TODAY FOR KAUAI NORTHWEST
WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS-KAUAI CHANNEL-
OAHU WINDWARD WATERS-KAIWI CHANNEL.

&&

HOAG/RYSHKO

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 2:53 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Apr 6, 3:27 PM HSTHigh Surf AdvisoryHFOHonolulu, Kalawao48 hr
Apr 6, 4:06 PM HSTSpecial Marine WarningHFO54 min
Apr 6, 4:20 PM HSTFlash Flood WarningHFOHawaii89 min
Apr 6, 4:49 PM HSTAreal Flood AdvisoryHFOKalawao37 min
Apr 6, 4:52 PM HSTAreal Flood AdvisoryHFOKauai54 min
Apr 6, 5:42 PM HSTSpecial Marine WarningHFO39 min
Apr 6, 6:44 PM HSTSpecial Marine WarningHFO61 min
Apr 6, 7:43 PM HSTSpecial Marine WarningHFO32 min
Apr 6, 8:39 PM HSTSpecial Marine WarningHFO51 min
Apr 6, 10:55 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Apr 6, 11:14 PM HSTFlash Flood WarningHFOHonolulu3 hr
Apr 7, 12:19 AM HSTAreal Flood AdvisoryHFOHawaii58 min
Apr 7, 2:18 AM HSTAreal Flood AdvisoryHFOKauai39 min
Apr 7, 8:46 AM HSTAreal Flood AdvisoryHFOKauai3 hr

Nearby

Winter Storm Warnings in Hawaii, 2011Every winter storm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.